MathSciNet Relay Station
MathSciNet bibliographic data
MR1812389 (2001k:46063) 46F12 (44A15)
Cruz-Báez, Domingo Israel; Rodríguez Expósito, José New inversion formulas for the Krätzel transformation. Int. J. Math. Math. Sci. 25 (2001), no. 4, 253–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement